MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION RFA-ELECTRODES-REUSABLE; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION RFA-ELECTRODES-REUSABLE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
A report was received that the electrode was broke at the hub during a procedure.The patient was not harmed and the procedure was completed with a different electrode.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation for the electrode revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
RFA-ELECTRODES-REUSABLE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7753184
Report Number3006630150-2018-60490
Device Sequence Number19148191
Product Code GXI
UDI-Device Identifier00813250010114
UDI-Public0813250010114
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSK-TC15
Device Catalogue NumberCSK-TC15
Device Lot NumberL203
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1